Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/29674


Title: Some Studies in the Nonlinear Wave Equations
非線性波方程之研究
Authors: 吳舜堂
Wu,Shun-Tang
Contributors: 蔡隆義
Tsai,Long-Yi
吳舜堂
Wu,Shun-Tang
Keywords: 有限時間爆增
生成時間
長時間存在
漸進行為
finit time blow-up
life span
global existence
asymptotic behavior
Date: 2004
Issue Date: 2009-09-11 16:01:45 (UTC+8)
Abstract: 在這篇論文中,我們將考慮2個具有初值及邊界值的非線性波方程。首先,考慮一個具有某種阻尼項 (強阻尼、 線性阻尼及非線性阻尼) 的積分--微分方程。我們利用 Fadeo-Galerkin及 Contraction Mapping Principle的方法來建立局部存在性和唯一性,並且使用 Nako 的不等式 ([40]) 來討論解的長時間存在 (global existence) 及漸進行為( asymptotic behavior) 。至於在解的有限時間爆增 (finite time blow-up) 方面,我們使用直接方法 ([33]) 來探討具有強阻尼及線性阻尼的問題。另一方面,我們利用能量法 (energy method) 來討論非線性阻尼問題的有限時間爆增現象。其次,我們考慮一個具有特殊邊界值的 Kirchhoff方程, 我們利用擾動的能量法 (perturbed energy method) ([56]) 來研究解的漸進行為,並且使用直接方法 ([33]) 來探討解的有限時間暴增問題。最後,我們提出一些與本文相關的有趣問題以作為未來的研究。
In this thesis, we shall consider two initial-boundary value problems for nonlinear wave equations. First, we consider a nonlinear integro-
differential equation with some kind of damping terms - the strong damping term or the linear damping term or the nonlinear damping term. We establish the existence and uniqueness of local solutions by using Faedo-Galerkin method and Contraction Mapping Principle. We shall discuss the asymptotic behavior of global solutions by using Nako’s inequality ([40]). Moreover, the blow-up properties of local solutions with non-positive initial energy and small positive initial energy for strong or linear damping case are obtained by using direct method ([33]). On the other hand, for the nonlinear damping case, we apply the energy method to deduce the blow-up of local solutions with negative initial energy, vanishing initial energy and small positive initial energy. The estimates of lifespan of solutions are also given in each case. Secondly, we shall consider an initial-boundary value problem for a wave equation of Kirchhoff type with a linear boundary damping term. The asymptotic behavior of global solutions is investigated by using perturbed energy method ([56]). Moreover, the blow-up phenomena with the initial energy being non-positive and positive and the estimates for the blow-up time are obtained by direct approach ([33]). Finally, a list of some interesting problems related to our model is posed for further research.
Reference: 1. Aassila, M., Global existence of solutions to a wave equation with damping and source terms, Differential and Integral Equations, 14(2001), 1301-1314.
2. Aassila, M. and Benaissa, A., Existence of global solutions to a quasilinear wave equation with general nonlinear damping, Electronic J. Diff. Eqns, 91(2002), 1-22.
3. Aassila, M., Decay estimates for a quasilinear wave equation of Kirchhoff type, Advances in Mathematical Sciences and Applications Gakkotosho, Tokyo, 9(1999), 371-381.
4. Ball, J., Remarks on blow up and nonexistence theorems for nonlinear evolution equations, Quart. J. Math. Oxford, 28(1977), 473-486.
5. Cavalcanti, M.M., Domingos Cavalcanti, V.N. and Soriano, J.A., Exponential decay for the solution of semilinear viscoleastic wave equation with localized damping, Electronic J. Diff. Eqns., 44(2002), 1-14.
6. Cavalcanti, M.M., Domingos Cavalcanti, V.N., Soriano, J.A. and Prates Filho, J.S., Existence and asymptotic behaviour for a degenerate Kirchhoff-Carrier model with viscosity and nonlinear boundary conditions, Revista Matematica Complutense, Vol XIV(2001), 177-203.
7. Cavalcanti, M.M., Domingos Cavalcanti, V.N., Soriano, J.A. and Prates Filho, J.S., Existence and exponential decay for a Kirchhoff-Carrier model with viscosity, J. Math. Anal. Appl., 226(1998), 40-60.
8. Cavalcanti, M.M., and Quendo, H.P., Frictional versus viscoelastic damping in a semilinear wave equation, SIAM J. Control and Optimization, 42(2003), 1310-1324.
9. Chen, G., A note on the boundary stabilization of the wave equation, SIAM J. Control and Optimization, 19(1981), 106-113.
10. Chen, G., Hsu, S.B. and Zhou, J., Chaotic vibrations of the one-dimensional wave equation due to a self-excitation boundary condition. Part I : Controlled hysteresis, Transactions of The American Mathematical Society, 350(1998), 4265-4311.
11. Coddington, E. A. and Levinson, N., Theory of Ordinary Differential Equations, McGraw-Hill book company, 1955.
12. Georgiev, V. and Todorova, D., Existence of solutions of the wave equations with nonlinear damping and source terms, J. Diff. Eqns., 109(1994), 295-308.
13. Glassey, R.T., Blow-up theorems for nonlinear wave equations, Math. Z., 132(1973), 183-203.
14. Haraux, A. and Zuazua, E., Decay estimates for some semilinear damped hyperbolic problems, Arch. Rational Mech. Anal., 100(1988), 191-206.
15. Hosoya, M. and Yamada, Y., On some nonlinear wave equations II : global existence and energy decay of solutions, J. Fac. Sci. Univ. Toyko Sect. IA Math., 38(1991), 239-250.
16. Ikehata, R., On solutions to some quasilinear hyperbolic equations with nonlinear inhomgenous terms, Nonlinear Anal., Theory, Methods & Applications, 17(1991), 181-203.
17. Ikehata, R., A note on the global solvability of solutions to some nonlinear wave equations with dissipative terms, Differential and Integral Equations, 8(1995), 607-616.
18. Ikehata, R., Matsuyama, T. and Nako, M., Global solutions to the initial-boundary value problem for the quasilinear visco-elastic wave equation with a perturbation, Funkcialaj Ekvac., 40(1997), 293-312.
19. Kalantarov, V. K. and Ladyzhenskaya, O. A., The occurrence of collapse for quasilinear equations of parabolic and hyperbolic type, J. Soviet Math., 10(1978), 53-70.
20. Kirchhoff, G., Vorlesungen űber Mechanik, Leipzig, Teubner, 1883.
21. Kirane, M. and Tatat, N. E., Nonexistence results for a semilinear hyperbolic problem with boundary condition of memory type, J. of Anal.and its Applications, 19(2000), 453-468.
22. Komornik, V. and Zuazua, E., A direct method for boundary stabilization of the wave equations, J.Math. Pures et Appl., 69(1990), 33-54.
23. Komornik, V., Exact Controability And Stabilization The Multiplier Method, Masson, 1994.
24. Kouémou-Patcheu, S., On a global solution and asymptotic behaviour for the generalized damped extensible beam equation, J. Diff. Eqns., 135(1997), 299-314.
25. Lagnese, J.E., Note on boundary stabilization of the wave equations, SIAM J. Control and Optimization, 26(1988),1250-1257.
26. Lagnese, J.E., Asymptotic energy estimates for Kirchhoff plates subject to weak viscoelastic damping, International Series of Numerical Mathematics, 91(1989), 211-236.
27. Lasiecka, I. and Tataru, D., Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping, Differential and Integral Equations, 6(1993), 507-533.
28. Lasiecka, I. and Ong, J., Global solvability and uniform decays of solutions to quasilinear equation with nonlinear boundary dissipation, Comm. in PDE, 24(1999), 2069-2107.
29. Levine, H.A., Instability and nonexistence of global solutions of nonlinear wave equation of the form Du_{tt}=Au+F(u), Transactions of The American Mathematical Society, 192(1974), 1-21.
30. Levine, H.A., Some additional remarks on the nonexistence of global solutions to nonlinear wave equations, SIAM J. Math. Anal., 5(1974), 138-146.
31. Levine, H. A., and Ro Park, S., Global existence and global nonexistence of solutions of the cauchy problems for a nonlinearly damped wave equation, J. Math. Anal. Appl., 228(1998), 181-205.
32. Levine, H.A., Nonexistence of global weak solutions to some properly and improperly posed problems of mathematical physics : The method of unbound Fourier coefficients, Math. Ann., 214(1975), 205-220.
33. Li, M. R. and Tsai, L.Y., Existence and nonexistence of global solutions of some systems of semilinear wave equations, Nonlinear Anal., Theory, Methods & Applications, 54(2003), 1397-1415.
34. Messaoudi, S.A., Blow-up and global existence in a nonlinear viscoelastic wave equation., Math. Nachr., 260(2003), 58-66.
35. Messaoudi, S.A., Blow-up of solutions for the Kirchhoff equation of q-Laplacian type with nonlinear dissipation, Colloqium Math., 94(2002), 103-109.
36. Miranda, M.M. and San Gil Jutuca, L.P., Existence and boundary stabilization of the solutions for the Kirchhoff equation, Comm. in PDE, 24(1999), 1759-1800.
37. Munoz Rivera, J.E., Global solution on a quasilinear wave equation with memory, Bolletino U.M.I., 7(8B)(1994), 289-303.
38. Munoz Rivera, J.E., Lapa, E.C. and Barreto, R., Decay rates for viscoelastic plates with memory, Journal of Elasticity, 44(1996), 61-87.
39. Munoz Rivera, J.E. and Salvatierra, A.P., Asymptotic behaviour of the energy in partiallly viscoelastic materials, vol LIX(2001), 557-578.
40. Nako, M., A difference inequality and its application to nonlinear evolution equations, J. Math. Soc. Japan, 30(1978), 747-762.
41. Nishihara, K. and Yamada, Y. On global solutions of some degenerate quasilinear hyperbolic equations with dissipative terms, Funkcial Ekvac., 33(1990), 151-159.
42. Ono, K., Global existence, decay, and blowup of solutions for some mildly degenerate nonlinear Kirchhoff strings, J. Diff. Eqns., 137(1997), 273-301.
43. Ono, K., On global existence, asymptotic stability and blowing up of solutions for some degenerate nonlinear wave equations of Kirchhoff type with a strong dissipation, Math. Methods in The Appl. Sci., 20(1997), 151-177.
44. Ono, K., On global solutions and blow-up solutions of nonlinear Kirchhoff strings with nonlinear dissipation, J. Math. Anal. Appl., 216, (1997), 321-342.
45. Ono, K., Blowing up and global existence of solutions for some degenerate nonlinear wave equations with some dissipation, Nonlinear Anal., Theory, Methods & Applications, 30(1997), 4449-4457.
46. Park, J.Y. and Bae, J.J., On the existence of solutions for some nondegenerate nonlinear wave equations of Kirchhoff type, Czechoslovack Math. J., 52(2002), 781-795.
47. Quinn, J. and Rusell, D.L., Asymptotic stability and energy decay for solutions of hyperbolic equations with boundary damping, Proceedings of Royal Society of Edinburg, 77A(1977), 97-127.
48. Strauss, W. A., On continuity of functions with values in various Banach spaces, Pacific J. of Math., 19(1966), 543-551.
49. Torrejón, R.M. and Yong, J., On a quasilinear wave equation with memory, Nonlinear Anal., Theory, Methods & Applications, 16(1991), 61-78.
50. Vitillaro, E., Global nonexistence theorems for a class of evolution equations with dissipation, Arch. Rational Mech. Anal., 149(1999), 155-182.
51. Vitillaro, E., Global nonexistence for the wave equation with nonlinear boundary damping and source terms, J. Diff. Eqns., 186(2002), 259-298.
52. Vitillaro, E., Some new results on global nonexistence and blow-up for evolution problems with positive initial energy, Rend. Instit. Mat. Univ. Trieste Vol XXXI Suppl. 2(2000), 245-275.
53. Wu, S. T. and Tsai, L. Y., On global solutions and blow-up solutions for a nonlinear viscoelastic wave equation with nonlinear damping, National Chengchi University, preprint, 2004.
54. Wu, S. T. and Tsai, L. Y., Blow-up of solutions for some nonlinear wave equations of Kirchhoff type with some dissipation, to appear in Nonlinear Analysis, Theory, Methods & Applications.
55. Zuazua, E., Exponential decay for the semilinear wave equation with locally distributed damping, Comm. in PDE., 15 (1990), 205-235.
56. Zuazua, E., Uniform stabilization of the wave equation by nonlinear boundary feedback, SIAM J. Control and Optimization, 28(1990), 466-477.
Description: 博士
國立政治大學
應用數學研究所
88751501
93
Source URI: http://thesis.lib.nccu.edu.tw/record/#G0088751501
Data Type: thesis
Appears in Collections:[應用數學系] 學位論文

Files in This Item:

File SizeFormat
index.html0KbHTML492View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing